The Nature of Solutions of The Difference Equation x = max {A/xn-2,B/xn-3(alpha)}


Gelisken A., Cinar C., Karatas R., Kurbanli A. S.

1st International Conference on Analysis and Applied Mathematics (ICAAM), Gümüşhane, Turkey, 18 - 21 October 2012, vol.1470, pp.50-52 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1470
  • Doi Number: 10.1063/1.4747636
  • City: Gümüşhane
  • Country: Turkey
  • Page Numbers: pp.50-52

Abstract

We consider positive solutions of the difference equation